Arkiv för Matematik

  • Ark. Mat.
  • Volume 43, Number 2 (2005), 419-425.

Some results on embedding Stein spaces with interpolation

Frank Kutzschebauch

Full-text: Open access

Note

The author was partially supported by the Swedish Research Council contract 621-2002-5308.

Article information

Source
Ark. Mat., Volume 43, Number 2 (2005), 419-425.

Dates
Received: 5 February 2004
Revised: 16 June 2004
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898909

Digital Object Identifier
doi:10.1007/BF02384789

Mathematical Reviews number (MathSciNet)
MR2173961

Zentralblatt MATH identifier
1090.32014

Rights
2005 © Institut Mittag-Leffler

Citation

Kutzschebauch, Frank. Some results on embedding Stein spaces with interpolation. Ark. Mat. 43 (2005), no. 2, 419--425. doi:10.1007/BF02384789. https://projecteuclid.org/euclid.afm/1485898909


Export citation

References

  • Acquistapace, F., Broglia, F. and Tognoli, A., A relative embedding theorem for Stein spaces, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 2 (1975), 507–522.
  • Buzzard, G. T. and Forstnerič, F., A Carleman type theorem for proper holomorphic embeddings, Ark. Mat. 35 (1997), 157–169.
  • Eliashberg, Y. and Gromov, M., Embeddings of Stein manifolds of dimension n into the affine space of dimension 3n/2+1Ann. of Math. 136 (1992), 123–135.
  • Forstnerič, F., Interpolation by holomorphic automorphisms and embeddings in Cn, J. Geom. Anal. 9 (1999), 93–117.
  • Forstnerič, F., Globevnik, J. and Rosay, J.-P., Nonstraightenable complex lines in C2, Ark. Mat. 34 (1996), 97–101.
  • Forster, O., Plongements des variétés de Stein, Comment. Math. Helv. 45 (1970), 170–184.
  • Globevnik, J., Interpolation by proper holomorphic embeddings of the disc into C2, Math. Res. Lett. 9 (2002), 567–577.
  • Prezelj, J., Interpolation of embeddings of Stein manifolds on discrete sets, Math. Ann. 326 (2003), 275–296.
  • Rosay, J.-P. and Rudin, W., Holomorphic maps from Cn to Cn, Trans. Amer. Math. Soc. 310 (1988), 47–86.
  • Schürmann, J., Embeddings of Stein spaces into affine spaces of minimal dimension, Math. Ann. 307 (1997), 381–399.